# SDR CALA2019110501922

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,321 hours, 27,526 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: DV84567015
- Condition: Faulty
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AUTO FLT RUD TRV LIM SYS ECAM. 1ST RESET FAIL2ND RESET SUCCESS.R ETURN CREW REPORTS, ON CLIMB OUT SLIGHT TURB GOT A AUTO FLT TRV SYS FAULT.  THEY ACCOMPLISHED QRH FAC 1 SYSTEM  RESET. TRV LIM SYS 1 RTN TO NORMAL. ONLY FAULT PRESANT THEN WAS AUTO LIM SYS2 FAULT. POST FLT SHOWES FAC1/2 RTL ACTR 4CC FAULTED. SAME FAULT OCCURED THEY DID NOT ACCOMPLISH A FAC 2 SYSTEM RESET. A/C RTN TO FIELD. FROM LCQ TO ORD. SECOND FAULT. TROUBLESHOT REF TSM 22-61-00-803 & 804 ACCOMPLISHED OPERATIONAL FLT RUD TRV LIM 1 FAULT ON ECAM.  NEEDS LIMITATION UNIT-RUDDER TEST OF RUDDER TRAVEL LIMITING FUNCTION.  TEST FAILS WITH AUTO TRAVEL 4CC. STARTED REMOVAL OF RUDDER TRAVEL LIMITATION UNIT 4CC,AMM TASK 27-23-51-000-001-A,COMPLETED TO STEP E,CONTINUE AT STEP F. REF AMM 27-23-51-400-001-A, REPLACED RUDDER TRAVEL LIMITATION UNIT. OPERATION TEST PASS, NO FAULTS. REF TSM 22-61-00-810-803-A STEP 4 TEST PASS, NO FAULTS. REF AMM 22-97-00-710-001-A, LAND CAT 3 CAPABILITY TEST PASS, NO FAULTS. FULL AUTOLAND CAPABILITY MAINTAINED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1931047  SN OFF 0721 UNIT, ARTIFICIA  OFF 31-2720-9-9001 0721 ON 31-2720-9-9001 1810
